# SDR DALA2020100503285

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 50,910 hours, 26,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A CHECK FOUND INOP AFT GIRT BAR FITTING ON L1 DOOR.  CORRECTIVE ACTION: R & R GIRT BAR FITTING, IAW A320 AMM/52-11-31.  OPERATIONS CHECK GOOD.
